MathSciNet Relay Station
MathSciNet bibliographic data
MR1752759 (2001i:13025) 13F20 (13F05 13F30 13G05)
Cahen, Paul-Jean; Loper, Alan; Tartarone, Francesca Integer-valued polynomials and Prüfer $v$-multiplication domains. J. Algebra 226 (2000), no. 2, 765–787.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement